Skip to content
My WebMD Sign In, Sign Up
JUST GOT TUBES IN MY EARS AND WHEN I PUT EARDROPS IN MY EARS I AM HAVING SO MUCH PAIN PLEASE HELP!
avatar
randapanda482 posted:
HI. i heard about the ebsite and maybe i can get some help, i ust got tubes put in my ears in july of 2013 and its only been a week. but there is a problem when ever i put eardrops in my ears i having so much pain and the pain is scored at a 10 nd have to take iveprofen to make the pain go away in my ears from the eardrops i really need help please someone comment quick cause i am having pain in my ear right now but it huts sooo bad to put the eardrops in them i try to ignor the pain and iveprofen is not helping the pain
Was this Helpful?
0 of 0 found this helpful
Reply


Featuring Experts

Welcome to WebMD's Ear, Nose, and Throat Community — a site where members help each other. If you have an experience to share or would like ...More

Helpful Tips

Most People with a penicillin allergy can safely take cephalosporinsExpert
Medical providers have always been taught that if you are allergic to penicillin, you have a greater chance of also being allergic to a ... More
Was this Helpful?
30 of 61 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.